On the construction of a nonnegative solution for one class of Urysohn-type nonlinear integral equations on a semiaxis

Authors

  • A. Kh. Khachatryan Ин-т математики НАН Армении, Ереван
  • Kh. A. Khachatryan

Abstract

We investigate a class of Urysohn-type nonlinear integral equations with noncompact operator. We assume that Wiener-Hopf-Hankel-type linear integral operator is local minorant for initial Urysohn operator. We prove alternative theorem on the existence of positive solutions and investigate asymptotic behavior of obtained solutions at infinity.

Published

25.01.2011

Issue

Section

Research articles

How to Cite

Khachatryan, A. Kh., and Kh. A. Khachatryan. “On the Construction of a Nonnegative Solution for One Class of Urysohn-Type Nonlinear Integral Equations on a Semiaxis”. Ukrains’kyi Matematychnyi Zhurnal, vol. 63, no. 1, Jan. 2011, pp. 110-8, https://umj.imath.kiev.ua/index.php/umj/article/view/2702.